Jump to content

Tarceva side effect question


Melody7373

Recommended Posts

  • 3 months later...

Yes.  Just as the red raised rash is on my head and body at times, I too have had the sores in my nose.  My doctor had given me a prescription for Metronidazole topical cream  and a steroid cream for the skin rash.  I use a Qtip to put it on the sore in my nose and it really helped.  I would try bacitracen or neosporin before oil base but with that said ****   I would ASK YOUR DOC for an answer before the sore gets infected.  They are our best resource.............  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.